# SDR 9903669154

- Difficulty date: August 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8913E
- Make and model: Doug DC-9-14
- Aircraft serial: 45830
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 164
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND .125 INCH CRACK EMANATING FROM FASTNER HOLE AT FS 164, LONGERON 4L.  REPAIRED PER EA 91-168955.
